Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extension of nonlinear contractions


Author: Sten Olof Schönbeck
Journal: Bull. Amer. Math. Soc. 72 (1966), 99-101
DOI: https://doi.org/10.1090/S0002-9904-1966-11436-2
MathSciNet review: 0226370
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn and P. Panitchpakdi, Extension of uniformly continuous transformations and hyperconvex metric spaces, Pacific J. Math. 6 (1956), 405-439. MR 84762
  • 2. M. M. Day, Some characterizations of inner-product spaces, Trans. Amer. Math. Soc. 62 (1947), 320-337. MR 22312
  • 3. D. B. Goodner, Projections in normed linear spaces, Trans. Amer. Math. Soc. 69(1950), 89-108. MR 37465
  • 4. E. Hopf, Zur Kennzeichnung der Euklidischen Norm, Math. Z. 72 (1959), 76-81. MR 108710
  • 5. J. L. Kelley, Banach spaces with the extension property, Trans. Amer. Math. Soc. 72 (1952), 323-326. MR 45940
  • 6. L. Nachbin, A theorem of the Hahn-Banach type for linear transformations, Trans. Amer. Math. Soc. 68 (1950), 28-46. MR 32932
  • 7. L. Nachbin, Some problems in extending and lifting continuous linear transformations, Proc. International Symposium on Linear Spaces, Jerusalem, 1960, pp. 340-350. MR 132990


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11436-2

American Mathematical Society